in recovery from alcohol since may 1990 im 56 now have been thru 5 bypass in 97 have torn rotator cuffs insuline diabetic kidney transplant last feb 2012 been on hydrocodone 10s 6 a day for 14 years then got caught up on suboxene then was doing both would eat 180 pills with help from a friend would run out take the subs to cut withdrawl. this is day 4 of nothing feeling crappy and depressed gots some rids today take edge off. what does one do or has in my situation this has gotten this way after transplant just dont seem to have the fortitude to say when i have been strong willed im a dedicated cyclist of 23 years even last year got 10000 mi even tho 70% was inside i know if i stop i will be dead its the one thing that the docs say keep me living . i just beat myself but dont stop believe me im not making excuses it just pisses me off i let it get this way
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.